Aa
A
A
Close
Avatar universal
Stop Osteoporosis even if you’re Lactose Intolerant
I read an article that says if your lactose intolerant you can retrain your body to eat and drink dairy again by using Lactagen and therefore avoid getting Osteoporosis. I knew something would eventually come to light.


Cancel
3 Answers
Page 1 of 1
469901 tn?1276567223
Drinking dairy will not prevent osteoporosis.  To prevent osteoporosis you need to get your calcium and vitamin D (dairy is not the only source), do not smoke, do not drink excessively and do engage in weight bearing exercises.  If you have osteoporosis you should also take medication to help rebuild bone and prevent further loss.  
I was unable to locate any non-sales related promotion of or research into Lactagen.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi again,
I've been on Vit.D-50,000IU once per week and 800IU daily for so many months and I STILL can't get my level up to norm. I've even stayed out in the sun. Last year I lost up to 10.2% of my bone mass and got osteoporosis. Last week my endocronologist game me tests. One of them is a Urine N-Telopeptide. That's suppose to tell you how much bone minerals your urinating out. The N-Telo/Creat.Ratio came out High. I see the doc this coming week. As I type I'm still losing bone mass and it's scaring me a lot. The doc said that maybe I can't obsorb the D. I would suppose that if the D can't be obsorbed, then maybe my other vitamins/minerals aren't being obsorbed either. Doesn't the small intestines or the liver do this? I'm at my witts end.
Can you think of anyother question I can ask my doctor this week?
I also have probable RA and either it's affecting my nervous system or I just have a real bad case of Fibromyalgia. Pins/needles throughout whole body and muscle spasms and tightness. I'm also wondering if it can be something autoimmune related.
Thanks.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
469901 tn?1276567223
If you are having absorption problems, you may need to talk to your doctor about the IV osteoporosis meds.  There is a new one that is given once per year.  The pins and needles sensation throughout your body could be from a number of sources.  It sounds like you have much to be investigated.  I am glad you are seeing your doc and hope you will let us know what you learn.  Are you seeing a rheumy?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Arthritis Community Resources